# SDR USAA2012032700001

- Difficulty date: March 2, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 34,496 hours, 19,624 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130100200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON LEFT WING LOWER FUEL ACCESS PANEL 540MB BETWEEN S8L TO S11L & BETWEEN RIB 17 TO RIB 18.  REPLACED LEFT WING LOWER FUEL ACCESS PANEL 540MB IAW JOB CARD 26C50057092.
